# SDR 98UAL900307

- Difficulty date: June 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 492
- Engine: Iae V2527A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, BLEED AIR PROBLEMS DEVELOPED.  RETURNED TO IAD.
